I am in my mid-50 and am concerned that lamictal will cause lack of good concentration and memory as well as hair loss. Is this true?
I am 23 so we have a bit of an age gap. All of my memory problems started when I started taking Lamictal. The longer I took it the more I would forget. It began with short term memory and then past memories became lumped together and just messed up. When you first forget things it's not a big deal to you or the people around you but then when as you keep taking it and the dose goes up it just seems like you open up a can of worms. As for the issues with sleep, they were definitely present but not that big of a deal. I stopped taking it by weaning myself down and then I started another medication and things are slowly getting better.and I mean S.L.O.W.L.Y. f I were you I would try to see if there are other options that can treat the symptoms that your doctor wanted you on this one for. There are so many out there that it would be impossible for there not to be something. I would recommend you think hard about taking this medication and try to see what the other options are out there and compare them. I hope things work out for you but please think twice about starting this medicaiton. Take care and good luck.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2010 • 3 answers
Updated 31 Jul 2010 • 2 answers
Updated 14 Sep 2018 • 23 answers
Updated 3 Dec 2013 • 3 answers
Updated 10 May 2016 • 2 answers